# SDR ASAA2018082195845

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,691 hours, 5,609 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007485
- Condition: Failed
- Location: Left
- Part time: 20,435 hours, 6,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  FMC, MAP, AND VTK WARNINGS DISPLAYED ON CAPTAIN'S DISPLAY.  RAN QRH AND SELECTED FMC BOTH ON RT FOR REMAINDER OF FLIGHT IAW QRH PROCEDURE.  ACFT GROUNDED.  REPEAT WRITE-UP WITH SAME FAULT,  PMG FAULT. LEFT FMC CURRENTLY OPS NORMAL. DUE TO HISTORY,  REMOVED & REPLACED LEFT FMC IAW AMM 34-61-02. OPS NORMAL. SOFTWARE XFRD FROM RIGHT FMC.
